Polarizable continuum model
Version of Record online: 17 JAN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Wiley Interdisciplinary Reviews: Computational Molecular Science
Volume 2, Issue 3, pages 386–404, May/June 2012
How to Cite
Mennucci, B. (2012), Polarizable continuum model. WIREs Comput Mol Sci, 2: 386–404. doi: 10.1002/wcms.1086
- Issue online: 18 APR 2012
- Version of Record online: 17 JAN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!